# SDR FDEA201011134347

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5315512
- Condition: Gouged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STA 620, STR'S 6L AND 10L.  REMOVED MCD INNER SKIN AND SPLICES AT BS 594 TO 640 STR 2R TO 6L, FABRICATED INNER SKIN AND SPLICES FROM 2024T3 0.125" APPROX DIM 80" X 48" AND 22" X 11" AND INSTALLED INNER SKIN AND SPLICES IAW SRM 51-30-2, 51-30-5, 51-10-1, 51-10-2, AND SRM 53-10-2, FIG 3A.
